# SDR ASAA2020050532705

- Difficulty date: May 1, 2020
- Submitted: May 5, 2020
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 25,183 hours, 8,096 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Elastomer
- Part number: 3400018160
- Condition: Missing
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG FAN BLADE PLATFORMS #1 AND #7, MISSING ELASTOMER SEAL ON BOTH SIDES FULL LENGTH. GROUNDED - YES. #1 ENG INSTALLED NEW PLATFORMS #1 AND #7 REF T/C 78472010.
